MathSciNet Relay Station
MathSciNet bibliographic data
MR1951250 52C22 (11E16)
Kolountzakis, Mihail N.; Papadimitrakis, Michael The Steinhaus tiling problem and the range of certain quadratic forms. Illinois J. Math. 46 (2002), no. 3, 947–951.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement